Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 213847, 7 pages
Research Article

New Interaction Solutions of (3+1)-Dimensional KP and (2+1)-Dimensional Boussinesq Equations

Institute of Nonlinear Science, Shaoxing University, Shaoxing 312000, China

Received 22 May 2015; Accepted 6 July 2015

Academic Editor: Leszek Gasinski

Copyright © 2015 Bo Ren et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bo Ren, Jun Yu, and Xi-Zhong Liu, “New Interaction Solutions of (3+1)-Dimensional KP and (2+1)-Dimensional Boussinesq Equations,” Abstract and Applied Analysis, vol. 2015, Article ID 213847, 7 pages, 2015. doi:10.1155/2015/213847